# SDR MASA2022061000158

- Difficulty date: June 11, 2022
- Submitted: June 12, 2022
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 43,965 hours, 34,549 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14F FLOOR EXIT SIGN 2 BULBS INOP. REPLACED BULBS.
